# SDR HEED065744

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 7625101102102
- Condition: Damaged
- Location: Mlg
- Part time: 1,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 MONTH INSPECTION, FOUND 2 SMALL PIN HOLES WHICH CAUSED BAG TO LEAK. REPLACED UNIT.
